# SDR SWAA2020121633144

- Difficulty date: November 30, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF UPPER SURFACE/CORNER DAMAGED.  REPAIRED DAMAGED CORNER OF PANEL 221BF, IAW B737-800 SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0.
